Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Heat Transfer Research
Fator do impacto: 0.404 FI de cinco anos: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Imprimir: 1064-2285
ISSN On-line: 2162-6561

Volumes:
Volume 50, 2019 Volume 49, 2018 Volume 48, 2017 Volume 47, 2016 Volume 46, 2015 Volume 45, 2014 Volume 44, 2013 Volume 43, 2012 Volume 42, 2011 Volume 41, 2010 Volume 40, 2009 Volume 39, 2008 Volume 38, 2007 Volume 37, 2006 Volume 36, 2005 Volume 35, 2004 Volume 34, 2003 Volume 33, 2002 Volume 32, 2001 Volume 31, 2000 Volume 30, 1999 Volume 29, 1998 Volume 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.2016007087
pages 283-290

DOUBLE-DIFFUSIVE NATURAL CONVECTIVE PERISTALTIC PRANDTL FLOW IN A POROUS CHANNEL SATURATED WITH A NANOFLUID

Noreen Sher Akbar
DBS&H, CEME, National University of Sciences and Technology, Islamabad, Pakistan
Sohail Nadeem
Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan

RESUMO

In the present article we discuss double-diffusive natural convective peristaltic flow of Prandtl nanofluid in a two- dimensional porous asymmetric channel. The governing equations for Prandtl nanofluid with double diffusive natural convection are modeled for the first time in the literature. To simplify the problem, an assumption of long wavelength and low Reynolds number is used. A simplified form of problem has been solved numerically using vibrant boundary conditions. Numerical solutions are presented graphically with physical interpretation of stream function, pressure rise, velocity profile, temperature, solutal concentration, and nanoparticle fraction. Numerical solutions also present the physical behavior of the involved fluid parameter.


Articles with similar content:

DOUBLE-DIFFUSIVE NATURAL CONVECTIVE PERISTALTIC FLOW OF A JEFFREY NANOFLUID IN A POROUS CHANNEL
Heat Transfer Research, Vol.45, 2014, issue 4
Noreen Sher Akbar
EFFECTS OF MAGNETIC FIELD AND SLIP ON CONVECTIVE PERISTALTIC FLOW OF A NON-NEWTONIAN FLUID IN AN INCLINED NONUNIFORM POROUS CHANNEL WITH FLEXIBLE WALLS
Journal of Porous Media, Vol.21, 2018, issue 10
S. Sreenadh, M. M. Rashidi, Pallavarapu Lakshminarayana, G. Sucharitha
ENTROPY ANALYSIS OF UNSTEADY MAGNETIC FLOW THROUGH A POROUS PIPE WITH BUOYANCY EFFECTS
Journal of Porous Media, Vol.16, 2013, issue 9
Adetayo S. Eegunjobi, Oluwole Daniel Makinde, Tirivanhu Chinyoka
PERISTALTIC MECHANISM OF BINGHAM LIQUID IN A CONVECTIVELY HEATED POROUS TUBE IN THE PRESENCE OF VARIABLE LIQUID PROPERTIES
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 2
Gudekote Manjunatha, C. Rajashekhar, Hanumesh Vaidya, K. V. Prasad
SORET AND DUFOUR EFFECTS ON THE MHD PERISTALTIC FLOW IN A POROUS MEDIUM WITH THERMAL RADIATION AND CHEMICAL REACTION
Heat Transfer Research, Vol.47, 2016, issue 1
M. Saleem, Saima Noreen